EMAIL THIS PAGE TO A FRIEND

Gan to kagaku ryoho. Cancer & chemotherapy

[A case of emphysematous cholecystitis during the course of chemotherapy for gastric cancer].


PMID 24394097

Abstract

A 77-year-old woman with Stage IV gastric cancer was admitted to our hospital because of high fever, poor appetite, and abdominal pain during combined chemotherapy with S-1 and cisplatin( CDDP). Abdominal computed tomography (CT) revealed the presence of gas in the submucosal layer on the basis of which emphysematous cholecystitis (EC) was diagnosed. We performed cholecystectomy and were able to proceed with the chemotherapy 1 month after surgery. Destruction of the gallbladder mucosa by ischemia has been reported to be a possible cause of emphysematous cholecystitis. Moreover, underlying systemic diseases such as arterial sclerosis and diabetes mellitus could be risk factors for EC. Our case suggested that chemotherapeutic agents might trigger ischemic changes in the gallbladder and thus result in EC.

Related Materials

Product #

Image

Description

Molecular Formula

Add to Cart

T7205
Tegafur, ≥98% (HPLC), powder
C8H9FN2O3